NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

A goal states: "The patient will report pain of 3/10 or less within one hour of analgesia." After one hour the patient reports 6/10. What should the nurse do?

  1. AWait until the next day to evaluate again
  2. BChange the goal to 6/10 or less so that it counts as met
  3. CRecord the goal as not met and review the plan
  4. DRecord the goal as met, as the pain has gone down
2.基礎看護学むずかしい

During a sterile dressing change, the nurse's sterile glove touches the bed rail. What should the nurse do?

  1. ACarry on, as the bed rail was cleaned that morning
  2. BRemove the gloves, perform hand hygiene and put on new sterile gloves
  3. CPut a second pair of sterile gloves over the first pair
  4. DWipe the glove with an alcohol swab and carry on with the dressing change
3.感染管理と患者の安全ふつう

A patient with a respiratory infection has a raised procalcitonin level. What does this most suggest?

  1. AA bacterial rather than a viral infection
  2. BA purely viral illness
  3. CAn allergic reaction to a recent medication
  4. DDehydration from poor intake
4.感染管理と患者の安全むずかしい

A nurse finds that a patient has been taking their own sleeping pills from a bedside drawer while also receiving a hypnotic from the ward. What should the nurse do?

  1. ASecure the home medication per policy and inform the provider
  2. BStop giving the hospital hypnotic without telling the provider or the pharmacy
  3. CThrow the patient’s pills away in the bin
  4. DLet the patient keep them, since they are the patient’s own
5.優先順位の決定と委任ふつう

A patient on a nasal cannula at 6 L/min still has a low SpO₂. What should the nurse do?

  1. ARemove the oxygen to see if the SpO₂ changes
  2. BReport it, because a different oxygen device is likely to be needed
  3. CTurn the nasal cannula up to 15 L/min
  4. DRecheck the SpO₂ at the next routine set of observations in four hours
6.優先順位の決定と委任むずかしい

After a cervical spinal cord injury, a patient has a blood pressure of 80/50 mmHg, a heart rate of 48/min and warm, dry skin. What is most likely?

  1. ANeurogenic shock
  2. BCardiac tamponade
  3. CSeptic shock
  4. DHypovolemic shock
7.臨床看護学ふつう

A patient is having a 12-lead ECG. Where are the chest electrodes placed?

  1. AIn standard numbered positions across the front and left of the chest
  2. BOn both shoulders and both hips only
  3. CAnywhere on the chest where the skin is clear
  4. DIn a straight line down the centre of the sternum from top to bottom
8.臨床看護学むずかしい

A nurse is teaching a patient who is starting warfarin. Which statement shows a need for further teaching?

  1. A"I will tell my dentist that I take warfarin."
  2. B"I can take aspirin if I get a headache."
  3. C"I will report black stools or unusual bruising."
  4. D"I will keep my INR blood test appointments."
9.検査値と電解質ふつう

A patient had a right mastectomy with removal of axillary lymph nodes. Where is the best place to draw blood?

  1. AThe right arm
  2. BThe right hand
  3. CEither arm equally
  4. DThe left arm
10.検査値と電解質むずかしい

The nurse teaches a patient with iron-deficiency anemia who is starting oral iron. Which statement shows a need for further teaching?

  1. A"I can take it with orange juice to help absorption"
  2. B"I'll take my iron tablet with a big glass of milk"
  3. C"I'll keep the tablets out of reach of the children"
  4. D"My stools may look darker while I take the tablets"
11.薬理学ふつう

How is adenosine given for supraventricular tachycardia?

  1. AAs a slow infusion over one hour
  2. BAs an intramuscular injection into the outer thigh muscle
  3. CAs a tablet under the tongue
  4. DAs a rapid IV push followed by a fast saline flush
12.薬理学むずかしい

A patient taking digoxin has nausea, yellow-green vision and a dangerous arrhythmia. Which specific treatment can bind the drug?

  1. AProtamine sulfate
  2. BFlumazenil
  3. CIntravenous vitamin K (phytomenadione) given slowly
  4. DDigoxin immune Fab (antibody fragments)
13.内科外科看護:循環器と呼吸器ふつう

Why are IV fluids given cautiously to a patient with heart failure?

  1. AIV fluids directly damage the heart valves
  2. BIV fluids lower the blood pressure dangerously
  3. CIV fluids stop diuretics from being absorbed
  4. DExtra volume can quickly cause pulmonary oedema
14.内科外科看護:循環器と呼吸器むずかしい

A nurse teaches a patient who has a new permanent pacemaker. Which statement shows a need for further teaching?

  1. A"I will carry my pacemaker identification card with me at all times."
  2. B"I will keep my mobile phone in my shirt pocket over the device."
  3. C"I will tell staff about the device before any MRI scan."
  4. D"I will keep my follow-up appointments for device checks."
15.内科外科看護:神経、内分泌、腎臓ふつう

急性腎障害のとき、またはリスクのある患者のヨード造影剤の前後に、メトホルミンが通常保留されるのはなぜですか?

  1. A蓄積して乳酸アシドーシスのリスクが高まりうるから
  2. B造影剤を遮断して、画像が読めなくなるから
  3. C造影剤と併用すると重度の低血糖を起こすから
  4. D腎臓が障害されると高カリウム血症を起こすから
16.内科外科看護:神経、内分泌、腎臓むずかしい

An adult stares blankly for about a minute, smacks their lips and fumbles with their clothes. Afterwards they are confused for ten minutes and remember nothing. Which seizure type fits best?

  1. AAtonic (drop) seizure with a fall
  2. BAbsence seizure
  3. CFocal impaired awareness seizure
  4. DMyoclonic seizure
17.内科外科看護:消化器、周術期、がんふつう

What does "neoadjuvant" treatment mean?

  1. ATreatment that is given instead of any surgery
  2. BTreatment before the main treatment, often to shrink the tumour
  3. CTreatment that is given only after the cancer has already spread
  4. DTreatment given only for pain relief
18.内科外科看護:消化器、周術期、がんむずかしい

A patient with diabetes has a foot ulcer. A sterile probe touches bone at the base of the ulcer. What should the nurse suspect?

  1. ASimple dry skin
  2. BVenous insufficiency
  3. COsteomyelitis
  4. DA healing category 1 ulcer
19.母性看護・産科看護ふつう

A woman at 16 weeks has an amniocentesis. Which instruction after the procedure is correct?

  1. ABed rest is required for 2 weeks
  2. BReport fever, leaking fluid or bleeding
  3. CDrink no fluids for 24 hours
  4. DNo follow-up is needed for any symptoms
20.母性看護・産科看護むずかしい

産後病棟で、直ちに報告すべき所見はどれですか?

  1. A2 日目に子宮底が臍の 2 cm 下にある
  2. B女性が 15 分以内に大きなパッドを濡らし切っている
  3. C2 日目の赤色悪露
  4. D1 日目の軽度の会陰の腫れ
21.小児看護ふつう

Which instruction about a child's new plaster cast is correct?

  1. AKeep the cast covered with a plastic bag at all times while it dries, to keep it clean
  2. BPush a knitting needle inside the cast to scratch an itch
  3. CKeep the limb raised and report increasing pain, numbness or pale or blue fingers
  4. DLet the child walk on a leg cast as soon as it is applied
22.小児看護むずかしい

Two healthcare rescuers are giving CPR to an infant. Which compression technique is recommended?

  1. AThe two-thumb technique with the hands encircling the chest
  2. BBoth hands interlocked over the centre of the chest, with arms straight
  3. CBoth hands placed one on top of the other over the upper abdomen
  4. DCompressions with one finger over the upper sternum
23.精神看護ふつう

精神保健法に基づいて非自発的に入院した患者に当てはまる一般原則はどれですか?

  1. Aすべての権利を失う
  2. B医師 1 人が必要と認める限り、独立した審査なしに、無期限に入院させておける
  3. C法律で特に制限されたものを除いて権利は保持され、権利について知らされなければならない
  4. Dどんな治療も決して拒否できない
24.精神看護むずかしい

面接の間に、患者が、名前を挙げた隣人に重大な危害を加えるつもりだと言います。正しい一般原則はどれですか?

  1. A患者は本心でないことを言うことがよくあるので、脅しは無視すべきである
  2. B守秘義務とは、何も共有できないという意味である
  3. Cチームに知らせずに、看護師が自ら隣人に警告しに行くべきである
  4. D特定できる人物へのリスクはチームと共有しなければならず、その人を守るため、法律と方針に従って開示が必要になることがある
25.看護の計算と単位換算ふつう
10 lb 6 oz? kg1 lb = 16 oz1 kg = 2.2 lb

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある新生児の体重は 10 lb 6 oz です。1 lb = 16 oz と 1 kg = 2.2 lb を使って、体重 m をキログラムで求めてください。小数第2位に丸めてください。

10 lb 6 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.看護の計算と単位換算むずかしい
00:0019:1001:55t = ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある点滴が 19:10 に始まり、翌朝の 01:55 に終了しました(24時間表記)。何時間 t 続きましたか。答えは時間の小数で、小数第2位に丸めてください。

19:1001:55
t = h
27.投与量の計算ふつう
5%w/vV = ? mL

5%(w/v)溶液から 500 mg の用量が必要です。この用量を含む量 V はいくらですか?

500 mg5% w/v
V = mL
28.投与量の計算むずかしい
20%原液V₁ = ? mL

20%(w/v)の原液から 0.5%(w/v)の溶液を 1000 mL 調製する必要があります。 原液は何 mL V₁ 必要ですか?

C₁ = 20%C₂ = 0.5%V₂ = 1000 mL
V₁ = mL
29.点滴速度ふつう
500 mL15 gtt/mL10 h? gtt/min

15 滴/mL の輸液セットで 500 mL を 10 時間かけて投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。 最も近い整数に丸めてください。

500 mL10 h15 gtt/mL
R = gtt/min
30.点滴速度むずかしい
300 mL残り? mL/h2 h 残り

1500 mL を 12 時間で投与するよう指示されています。10 時間後、バッグにまだ 300 mL 残っていることがわかりましたが、予定どおりの時間に終える必要があります。 元のポンプ速度を何パーセント Δ 上げる必要がありますか?

1500 mL / 12 h経過時間 10 h: 300 mL
Δ = %
31.輸液と水分出納ふつう
摂取量排泄量8 時間勤務帯ゼリー120 mLスープ250 mL点滴静注75 mL/h × 8 h抗菌薬の点滴静注1 × 50 mL尿175 mL尿375 mL創部ドレーン100 mL嘔吐250 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 8 時間勤務帯 1 回分の摂取量と排泄量を示しています。点滴は勤務帯の間ずっと表示の流量で投与されました。水分出納 B = 摂取量 − 排泄量 を mL で求めてください(負の答えは正味の喪失を意味します)。

ゼリー: 120 mLスープ: 250 mL点滴静注: 75 mL/h × 8 h抗菌薬の点滴静注: 1 × 50 mL尿: 175 mL尿: 375 mL創部ドレーン: 100 mL嘔吐: 250 mL
B = mL
32.輸液と水分出納むずかしい
1000 mL750 mL 投与済み50 mL/h21:00t = ? h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL のバッグをポンプで 50 mL/h で投与しています。21:00 の時点で 750 mL がすでに投与されています。バッグが空になるまであと何時間 t ですか? 小数第 1 位まで四捨五入してください。

1000 mL750 mL 投与済み50 mL/h
t = h
33.臨床アセスメントスコアふつう
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 9/分、SpO₂ 98%(室内気吸入)、血圧 136/82 mmHg、脈拍 88/分、意識清明、体温 36.2 °C。NEWS2 の合計点はいくつですか。

RR 9SpO₂ 98%空気SBP 136HR 88AT 36.2 °C
NEWS2 =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 24/分、SpO₂ 96%(酸素投与中)、血圧 96/58 mmHg、脈拍 130/分、意識清明、体温 34.8 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 24SpO₂ 96%O₂SBP 96HR 130AT 34.8 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: C · Record the goal as not met and review the plan

これが答えになる理由

Evaluation compares the outcome with the goal. The goal was not met, so the nurse reassesses, reports and revises the plan, for example with a different analgesic.

答え

C · Record the goal as not met and review the plan
2.基礎看護学

答え: B · Remove the gloves, perform hand hygiene and put on new sterile gloves

これが答えになる理由

A sterile glove that touches a non-sterile surface is contaminated and must be replaced. Cleaning it or covering it does not restore sterility.

答え

B · Remove the gloves, perform hand hygiene and put on new sterile gloves
3.感染管理と患者の安全

答え: A · A bacterial rather than a viral infection

これが答えになる理由

Procalcitonin rises mainly in bacterial infections and much less in viral ones. It is used with clinical judgement to help decide when antibiotics are needed or can be stopped.

答え

A · A bacterial rather than a viral infection
4.感染管理と患者の安全

答え: A · Secure the home medication per policy and inform the provider

これが答えになる理由

Unrecorded home medicines can lead to duplicate doses, interactions and falls. They are stored or sent home according to policy, and the provider is told so the treatment plan can be reviewed.

答え

A · Secure the home medication per policy and inform the provider
5.優先順位の決定と委任

答え: B · Report it, because a different oxygen device is likely to be needed

これが答えになる理由

Standard nasal cannulas are usually run at up to about 6 L/min; higher flows dry the nose without much benefit. If the patient still needs more oxygen, the nurse assesses and escalates for a different device.

答え

B · Report it, because a different oxygen device is likely to be needed
6.優先順位の決定と委任

答え: A · Neurogenic shock

これが答えになる理由

Neurogenic shock follows loss of sympathetic tone, causing vasodilation, hypotension and bradycardia with warm skin. Hypovolemic shock usually causes a fast pulse and cool, clammy skin.

答え

A · Neurogenic shock
7.臨床看護学

答え: A · In standard numbered positions across the front and left of the chest

これが答えになる理由

The six chest leads (V1–V6) have standard anatomical positions, from the 4th intercostal space beside the sternum to the mid-axillary line. Wrong placement can change the ECG and lead to misinterpretation.

答え

A · In standard numbered positions across the front and left of the chest
8.臨床看護学

答え: B · "I can take aspirin if I get a headache."

これが答えになる理由

Aspirin and other NSAIDs increase the bleeding risk with warfarin, so patients should ask before taking any new medicine. Paracetamol (acetaminophen) is usually the safer choice for simple pain.

答え

B · "I can take aspirin if I get a headache."
9.検査値と電解質

答え: D · The left arm

これが答えになる理由

After axillary node removal, venipuncture and blood pressure readings are usually avoided on that side to reduce the risk of lymphedema and infection. The opposite arm is used whenever possible, according to policy.

答え

D · The left arm
10.検査値と電解質

答え: B · "I'll take my iron tablet with a big glass of milk"

これが答えになる理由

Calcium in milk, as well as antacids and tea, reduces iron absorption, so iron should not be taken with them. Vitamin C improves absorption, dark stools are expected, and iron overdose is a serious poisoning risk in young children.確認に用いた資料: Iron deficiency anemia - Medical Encyclopedia · MedlinePlus (NIH) (2025); Iron in diet - Medical Encyclopedia · MedlinePlus (NIH) (2025)

答え

B · "I'll take my iron tablet with a big glass of milk"
11.薬理学

答え: D · As a rapid IV push followed by a fast saline flush

これが答えになる理由

Adenosine must reach the heart quickly, so it is pushed rapidly into a large vein and flushed. Patients are warned about brief flushing, chest tightness and a short pause in the heartbeat.

答え

D · As a rapid IV push followed by a fast saline flush
12.薬理学

答え: D · Digoxin immune Fab (antibody fragments)

これが答えになる理由

Digoxin immune Fab binds digoxin in the blood and makes it inactive. It is used for life-threatening toxicity, such as serious arrhythmias or severe hyperkalaemia.

答え

D · Digoxin immune Fab (antibody fragments)
13.内科外科看護:循環器と呼吸器

答え: D · Extra volume can quickly cause pulmonary oedema

これが答えになる理由

In heart failure, the ventricle cannot cope with large increases in preload, so IV fluids can raise filling pressures and cause pulmonary oedema. When fluids are needed, smaller volumes are given with close reassessment of breathing, crackles, JVP, weight and fluid balance.

答え

D · Extra volume can quickly cause pulmonary oedema
14.内科外科看護:循環器と呼吸器

答え: B · "I will keep my mobile phone in my shirt pocket over the device."

これが答えになる理由

Patients are advised to keep mobile phones at least about 15 cm from the device and to hold them to the opposite ear. They carry a device card, tell staff before MRI or surgery (diathermy) and attend follow-up checks. Normal household appliances are generally safe.

答え

B · "I will keep my mobile phone in my shirt pocket over the device."
15.内科外科看護:神経、内分泌、腎臓

答え: A · 蓄積して乳酸アシドーシスのリスクが高まりうるから

これが答えになる理由

メトホルミンは腎臓から排泄されます。AKIのとき、または造影剤が腎機能を悪化させうるときは、蓄積して乳酸アシドーシスのリスクが高まるおそれがあります。腎機能と地域のガイダンスに従って保留し、腎機能が安定したら再開します。

答え

A · 蓄積して乳酸アシドーシスのリスクが高まりうるから
16.内科外科看護:神経、内分泌、腎臓

答え: C · Focal impaired awareness seizure

これが答えになる理由

Focal impaired awareness seizures often come from the temporal lobe. They last about a minute or two, with automatisms such as lip smacking and fumbling, and are followed by confusion. Absence seizures are shorter and have no postictal phase.

答え

C · Focal impaired awareness seizure
17.内科外科看護:消化器、周術期、がん

答え: B · Treatment before the main treatment, often to shrink the tumour

これが答えになる理由

Neoadjuvant chemotherapy or radiotherapy is given before surgery to shrink the tumour, which may make surgery easier or allow less extensive surgery. Adjuvant therapy follows surgery.

答え

B · Treatment before the main treatment, often to shrink the tumour
18.内科外科看護:消化器、周術期、がん

答え: C · Osteomyelitis

これが答えになる理由

A positive probe-to-bone test in a diabetic foot ulcer strongly suggests osteomyelitis. Imaging, bone samples, prolonged antibiotics and specialist foot team care are usually needed.

答え

C · Osteomyelitis
19.母性看護・産科看護

答え: B · Report fever, leaking fluid or bleeding

これが答えになる理由

After amniocentesis, she should report fever, leaking fluid, bleeding, severe cramps or reduced movements. Rh-negative women receive anti-D. Normal activity can usually resume soon.

答え

B · Report fever, leaking fluid or bleeding
20.母性看護・産科看護

答え: B · 女性が 15 分以内に大きなパッドを濡らし切っている

これが答えになる理由

15 分でパッドを濡らし切るのは過量の出血で、直ちにアセスメントとエスカレーションが必要です。ほかの所見は、産後早期には正常です。

答え

B · 女性が 15 分以内に大きなパッドを濡らし切っている
21.小児看護

答え: C · Keep the limb raised and report increasing pain, numbness or pale or blue fingers

これが答えになる理由

Elevation reduces swelling, and families must report signs of neurovascular compromise (pain, pallor, numbness, tingling, coolness or inability to move fingers or toes). Nothing should be pushed into the cast, and a wet cast needs air to dry.

答え

C · Keep the limb raised and report increasing pain, numbness or pale or blue fingers
22.小児看護

答え: A · The two-thumb technique with the hands encircling the chest

これが答えになる理由

When two rescuers are present, the two-thumb technique with the hands encircling the chest is recommended for infants because it gives better compression depth and pressure. One or two hands on the lower sternum are used for older children.

答え

A · The two-thumb technique with the hands encircling the chest
23.精神看護

答え: C · 法律で特に制限されたものを除いて権利は保持され、権利について知らされなければならない

これが答えになる理由

法律は国によって異なりますが、非自発的な患者は一般に市民としての権利を保持し、情報を得る権利、不服申立てと審査を受ける権利があり、最も制限の少ない方法で治療されます。

答え

C · 法律で特に制限されたものを除いて権利は保持され、権利について知らされなければならない
24.精神看護

答え: D · 特定できる人物へのリスクはチームと共有しなければならず、その人を守るため、法律と方針に従って開示が必要になることがある

これが答えになる理由

特定できる人物に対する重大な脅しは、守秘義務に優先します。看護師はチームに知らせ、脅しを記録し、その人を守るための法的・方針上の手順に従います。

答え

D · 特定できる人物へのリスクはチームと共有しなければならず、その人を守るため、法律と方針に従って開示が必要になることがある
25.看護の計算と単位換算

答え: m = 4.72 kg

家庭用の計量と体重:看護の試験では丸めた換算値を使います。小さじ1(tsp)= 5 mL、大さじ1(tbsp)= 15 mL = 小さじ3、液量オンス1(fl oz)= 30 mL = 大さじ2、1カップ = 8 fl oz = 240 mL。体重は 1 kg = 2.2 lb、1 lb = 16 oz、長さは 1 インチ = 2.54 cm です。不要な単位が約分されて消えるように式を立ててください。

オンスからポンドへ

6 oz/16 = 0.375 lb
10 + 0.375 = 10.38 lb

ポンドからキログラムへ

m = 10.38/2.2 = 4.716 ≈ 4.72 kg

答え

m = 4.72 kg
26.看護の計算と単位換算

答え: t = 6.75 h

24時間表記:午後1時以降は、時に12を足します(午後3:45 = 15:45)。午前0時から午前0:59は00:00~00:59、午後12:00~12:59は12:00~12:59のままです。戻すときは、13~23時から12を引いて午後を付け、00時は午前12時にします。真夜中をまたぐ時間は2つに分けて数えます。24:00(00:00)まで、そして00:00から。

午前0時まで

19:10 → 24:00 = 290 min

午前0時以降

00:00 → 01:55 = 115 min

合計

290 + 115 = 405 min
t = 405/60 = 6.75 h

答え

t = 6.75 h
27.投与量の計算

答え: V = 10 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

濃度

5% = 50 mg/mL

体積

V = 500/50 = 10 mL

答え

V = 10 mL
28.投与量の計算

答え: V₁ = 25 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

原液の量

V₁ = 0.5·1000/20 = 25 mL

答え

V₁ = 25 mL
29.点滴速度

答え: R = 13 gtt/min

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

時間(分)

10·60 = 600 min

滴下速度

R = 500·15/600 = 12.5 ≈ 13 gtt/min

答え

R = 13 gtt/min

ベッドサイドでは最も近い整数の滴数に丸めます:13 滴/分。

30.点滴速度

答え: Δ = 20 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

元の速度

1500/12 = 125 mL/h

新しい速度

R = 300/2 = 150 mL/h

変化率

Δ = (150 − 125)/125·100% = 20%

答え

Δ = 20%

多くの病院では、新しい指示なしで 25% までの調整が認められています。施設の規定を確認しましょう。

31.輸液と水分出納

答え: B = 120 mL

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

総摂取量

経口: 120 + 250 = 370 mL
点滴静注: 75·8 = 600 mL
抗菌薬の点滴静注: 1·50 = 50 mL
総摂取量 = 1020 mL

総排泄量

175 + 375 + 100 + 250 = 900 mL

出納

B = 1020 − 900 = 120 mL

答え

B = 120 mL

正:出た量より多くの水分が入りました。

32.輸液と水分出納

答え: t = 5 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

残量

1000 − 750 = 250 mL

時間

t = 250/50 = 5 h

答え

t = 5 h

これは約 5 h 00 min なので、バッグは 02:00 ごろに空になります。

33.臨床アセスメントスコア

答え: NEWS2 = 1

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 9/min → 1
SpO₂ 98% → 0
空気吸入 → 0
SBP 136 mmHg → 0
HR 88/min → 0
意識清明 (A) → 0
T 36.2 °C → 0

足す

NEWS2 = 1 + 0 + 0 + 0 + 0 + 0 + 0 = 1

答え

NEWS2 = 1
34.臨床アセスメントスコア

答え: 高

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 24/min → 2
SpO₂ 96% → 0
酸素投与中 → 2
SBP 96 mmHg → 2
HR 130/min → 2
意識清明 (A) → 0
T 34.8 °C → 3

合計点と赤の点数(単独で3点)

NEWS2 = 2 + 0 + 2 + 2 + 2 + 0 + 3 = 11
少なくとも1つのパラメータが3点です。

リスク群

高

答え

高

合計5点以上では、緊急の臨床対応が必要です。

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions